skin-hair-icon
Itchy scalp
After using minoxidil 2% I have noticed my scalp is feeling itchy and I have white flakes on head. Why is this happening should I stop minoxidil?
30 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from seborrheic dermatitis causing this itchy scalp... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Minoxidil has alcohol which dries up the scalp resulting in flakes. It's a common temporary side effect .
Next Steps
try to wash your hair frequently. can use Ketoconazole shampoo.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Ethyl alcohol present as solvent in the minoxidil preparation can cause irritation, apply momatasone lotion for few days... And use zpo shampoo.. Consult online for further advise...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.